Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A Chern character in cyclic homology


Author: Luca Quardo Zamboni
Journal: Trans. Amer. Math. Soc. 331 (1992), 157-163
MSC: Primary 19L10; Secondary 18G50, 19K56, 55P35
MathSciNet review: 1044967
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that inner derivations act trivially on the cyclic cohomology of the normalized cyclic complex $ \mathcal{C}(\Omega)/\mathcal{D}(\Omega)$ where $ \Omega $ is a differential graded algebra. This is then used to establish the fact that the map introduced in $ [$   GJ$ ]$ defines a Chern character in $ K$ theory.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 19L10, 18G50, 19K56, 55P35

Retrieve articles in all journals with MSC: 19L10, 18G50, 19K56, 55P35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1992-1044967-X
PII: S 0002-9947(1992)1044967-X
Article copyright: © Copyright 1992 American Mathematical Society